# SDR UPS804395

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754930
- Condition: Corrosion
- Location: Fs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 6 LOWER T-LOCK FITTING CORROSION REMOVAL OUT OF LIMITS.  REPLACED FITTING PER SRM 51-1-20D.
